Cross-dressing, Trapping

textchan read a book
Return
Leave these fields empty (spam trap):
Posting mode: Reply
(for post and file deletion)
7 friends currently visiting!

Information

Rules   Contact   do not post list (DNP)

1. If a thread is locked and images are removed, reposting the media will result in a ban.

2. Join the textchan Discord server.


No.1224 : Momijilover [11/04/05(Tue)23:09] [SNAP]

On my estrofem packet it says to stop taking estrofem if you notice yellowing of the skin. Well above my right breast is a yellowish kind black bruis spot no larger then a dime. I can not go to a doctor and don't wanna stop my transition. . I was hit on this tit like a couple of days ago. Any insight?

No.1225 : Citrus #.bQQKr6pzM [11/04/06(Wed)09:10] []

Sounds like a bruise to me.

No.1227 : Momijilover [11/04/06(Wed)22:05] []

That is what iv been thinking but I'm so scared. I second guess if it's getting bigger and it does but doesn't look like a bruise. Iv only noticed it for 2 days. I'd die if I had to stop hormones.

No.1236 : Anonymous [11/04/21(Thu)10:27] []

The waring actually means jaundice, which is very noticable all over your body.


Advertisements

None right now!

Delete Post [ ]

Return | To top of page ^